# SDR SWIA2020033149767

- Difficulty date: February 5, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Trim Panel
- Condition: Broken
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH FWD OUTER TRIM PANEL BROKEN AND CRACKED IN SEVERAL PLACES  (C CHECK) RO 3/27/2020    REMOVED AND REPLACED WITH NEW PART THE CREW ESCAPE HATCH FWD OUTER TRIM ASSY. REF CRJ200 SRM.
